# SDR DALA2019020900895

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK TRACK RBBL 13.84 BS 727I AND BS 727J AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON RBBL 13.84 BS 727 I AND BS 727 J AFT CARGO COMPARTMENT (2E/A) ASPER ER/A NR 575177-14 REVISION ORIGINAL AND AS PER PRI REVISION 0.
